# SDR HALA0700241

- Difficulty date: June 4, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,657 hours, 29,048 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 7351
- Part serial: DL53
- Condition: Unknown
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS STATUS MSG "L ENG FIRE LP 1" DISPLAYED.  REPLACED ELEMENT ASSY TS46 OPER CHK OK PER AMM 26-11-02.
